# SDR HEEA072729

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 18,976 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Part serial: 81111400
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KICK OFF IN FLIGHT AND WANDERS AFTER SET IN CRUISE FLIGHT. REPLACED WITH SERVICEABLE PART.
